×

zbMATH — the first resource for mathematics

Near-field and far-field approximations by the Adomian and asymptotic decomposition methods. (English) Zbl 1209.65071
Summary: The Adomian decomposition method and the asymptotic decomposition method give the near-field approximate solution and far-field approximate solution, respectively, for linear and nonlinear differential equations. The Padé approximants give solution continuation of series solutions, but the continuation is usually effective only on some finite domain, and it can not always give the asymptotic behavior as the independent variables approach infinity.
We investigate the global approximate solution by matching the near-field approximation derived from the Adomian decomposition method with the far-field approximation derived from the asymptotic decomposition method for linear and nonlinear differential equations. For several examples we find that there exists an overlap between the near-field approximation and the far-field approximation, so we can match them to obtain a global approximate solution.
For other nonlinear examples where the series solution from the Adomian decomposition method has a finite convergent domain, we can match the Padé approximant of the near-field approximation with the far-field approximation to obtain a global approximate solution representing the true, entire solution over an infinite domain.

MSC:
65L05 Numerical methods for initial value problems
34A34 Nonlinear ordinary differential equations and systems, general theory
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., Stochastic systems, (1983), Academic New York · Zbl 0504.60067
[2] Adomian, G.; Rach, R., Inversion of nonlinear stochastic operators, J. math. anal. appl., 91, 39-46, (1983) · Zbl 0504.60066
[3] Adomian, G., Nonlinear stochastic operator equations, (1986), Academic Orlando · Zbl 0614.35013
[4] Adomian, G., Nonlinear stochastic systems theory and applications to physics, (1989), Kluwer Academic Dordrecht · Zbl 0659.93003
[5] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Dordrecht · Zbl 0802.65122
[6] Adomian, G.; Rach, R., Light scattering in crystals, J. appl. phys., 56, 2592-2594, (1984)
[7] Adomian, G.; Rach, R., Nonlinear plasma response, J. math. anal. appl., 111, 114-118, (1985) · Zbl 0575.60063
[8] Adomian, G.; Rach, R.; Elrod, M., The decomposition method applied to stiff systems, Math. comput. simulat., 30, 271-276, (1988) · Zbl 0645.65040
[9] Adomian, G.; Rach, R.; Meyers, R., An efficient methodology for the physical sciences, Kybernetes, 20, 24-34, (1991) · Zbl 0744.65039
[10] Daftardar-Gejji, V.; Bhalekar, S., Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method, Appl. math. comput., 202, 113-120, (2008) · Zbl 1147.65106
[11] Soliman, A.A.; Abdou, M.A., The decomposition method for solving the coupled modified KdV equations, Math. comput. model., 47, 1035-1041, (2008) · Zbl 1144.65318
[12] Lai, H.Y.; Chen, C.K.; Hsu, J.C., Free vibration of non-uniform euler – bernoulli beams by the Adomian modified decomposition method, CMES - comput. model. eng. sci., 34, 87-116, (2008) · Zbl 1232.74050
[13] Wazwaz, A.M., Partial differential equations and solitary waves theory, (2009), Higher Education Press Beijing · Zbl 1175.35001
[14] Adomian, G.; Rach, R.; Meyers, R., Numerical algorithms and decomposition, Comput. math. appl., 22, 57-61, (1991) · Zbl 0728.65068
[15] Adomian, G.; Rach, R.; Meyers, R., Numerical integration, analytic continuation, and decomposition, Appl. math. comput., 88, 95-116, (1997) · Zbl 0905.65079
[16] Wazwaz, A.M., Analytical approximations and Padé approximants for volterra’s population model, Appl. math. comput., 100, 13-25, (1999) · Zbl 0953.92026
[17] Wazwaz, A.M., Padé approximants and Adomian decomposition method for solving the flierl – petviashivili equation and its variants, Appl. math. comput., 182, 1812-1818, (2006) · Zbl 1107.65061
[18] Jiao, Y.C.; Yamamoto, Y.; Dang, C.; Hao, Y., An aftertreatment technique for improving the accuracy of adomian’s decomposition method, Comput. math. appl., 43, 783-798, (2002) · Zbl 1005.34006
[19] Chrysos, M.; Sanchez, F.; Cherruault, Y., Improvement of convergence of adomian’s method using Padé approximants, Kybernetes, 31, 884-895, (2002)
[20] Duan, J.S., Recurrence triangle for Adomian polynomials, Appl. math. comput., 216, 1235-1241, (2010) · Zbl 1190.65031
[21] Adomian, G., An investigation of the asymptotic decomposition method for nonlinear equations in physics, Appl. math. comput., 24, 1-17, (1987) · Zbl 0637.65086
[22] Adomian, G., An adaptation of the decomposition method for asymptotic solutions, Math. comput. simulat., 30, 325-329, (1988) · Zbl 0653.65057
[23] Adomian, G., Solving the nonlinear equations of physics, Comput. math. appl., 16, 903-914, (1988) · Zbl 0666.60061
[24] Haldar, K.; Datta, B.K., Integrations by asymptotic decomposition, Appl. math. lett., 9, 81-83, (1996) · Zbl 0855.34009
[25] Evans, D.J.; Hossen, K.A., Asymptotic decomposition method for solving mildly nonlinear differential equation, Int. J. comput. math., 78, 569-573, (2001) · Zbl 0991.65123
[26] Hadizadeh, M.; Maleknejad, K., On the decomposition method to the heat equation with non-linear and non-local boundary conditions, Kybernetes, 27, 426-434, (1998) · Zbl 0934.65112
[27] Duan, J.S., An efficient algorithm for the multivariable Adomian polynomials, Appl. math. comput., 217, 2456-2467, (2010) · Zbl 1204.65022
[28] Rach, R., A convenient computational form for the Adomian polynomials, J. math. anal. appl., 102, 415-419, (1984) · Zbl 0552.60061
[29] Adomian, G.; Rach, R., Polynomial nonlinearities in differential equations, J. math. anal. appl., 109, 90-95, (1985) · Zbl 0606.34009
[30] Adomian, G.; Rach, R., Solving nonlinear differential equations with decimal power nonlinearities, J. math. anal. appl., 114, 423-425, (1986) · Zbl 0591.60052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.